I posted recently about a bubble in my eye following my last injection of Avastin.
The bubble, which appears as a heavy black ring with a gold center, moves all around
in my field of vision, and has been very annoying indeed for about a month now.
I went back for another shot today. The doctor confirmed that it is a drop of silicone lubricant from the hypodermic needle used in the injection. He said it will not go away, but might sink down low enough eventually to be outside of my field of vision.
The only way to remove such bubbles is by surgery. The viscus is removed, and replaced with water he said. I guess I'll just live with the bubble. He said the quicker the medication is injected (meaning the needle is removed in a split second) the more likely the silicone can get in the eye and cause this problem. He was slower today. It hurt more, and gave me quite a bloodshot eye. But there is no additional bubble.